Ask an expert
Question

06 Apr 2006

Irregular Bleeding
Im on Tryphasil and been on it for nearly 2 years, I've been experiencing terrible stomach cramps and I've been bleeding since yesterday but according to my pills Im only supposed 2 have my period in a weeks time like its allways been since I started the pill. (Been on it for 2years)
What could be wrong?
Thanx.
Answer 359 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could have an infection, a cyst or a problem with the uterus. You should see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20025 votes
Vote